# SDR QXEA2019072400280

- Difficulty date: July 1, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 42,366 hours, 44,863 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR 2 BEAM CRACKED. REMOVED CRACKED BEAM 2 ON SERVICE DOOR IAW SRM 51-42-05-02-01, 51-42-45-02-01 AND 51-40-07-02-01. FIT AND INSTALLED NEW BEAM 2 ON SERVICE DOOR IAW SRM 51-23-00-00-01, 51-40-07-02-07, 51-42-05-02-01, 51-42-45-02-01, 51-40-15-02-01 AND 51-42-75-02-01.
